A female asked:
Disclaimer

taken my pill, ive been on this pill for 1 month and 2 weeks now and i have a week and a bit left for my period but i have brown discharge

2 doctor answers
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Brown discharge/BCP: BCP can cause alterations in the bleeding pattern and you can have spotting,which it appears is what you have.That being said would check urine blood HCG.
Answered on Nov 21, 2014
1
1 thank
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Brown discharge: Likely indicated old menstrual blood. Irregular periods are common with or without BCp. risk of pregnancy is low.
Answered on Nov 21, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Carla L. King
22 years experience Pediatrics
Normal: After taking the Plan B pill you can have irregular menstrual cycle. The pill has a large amount of estrogen to discourage a healthy environment for ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Audrey Rogers
34 years experience Pediatrics
Yes: If you are at all worried about being pregnant, get and over the counter pregnancy test they are accurate. If it is negative, the hormones in the Pl ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Carla Enriquez
49 years experience Pediatrics
Took too late?: You may be pregnant. Take a home pregnancy test to be sure.
1
1 thank
A 19-year-old female asked:
Dr. Usha Mukhytar
25 years experience Gynecology
Depend on which pill: Which pill are you using some pills will reduce flow Brown may be blood that stays in vagina before coming out and when flow is not heavy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month